# SDR SWAA082384

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 69,602 hours, 57,485 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 69878857
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT MLG WALKING BEAM ACTUATOR FWD HANGER FITTING CRACKED.  REPAIRED FITTING PER SWA EA.
